# SDR WX0A070511

- Difficulty date: January 18, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N407NV
- Make and model: Doug DC-9-82
- Aircraft serial: 53244
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4034242974
- Part serial: 86090310
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED WHILE TAXING TO GATE AFTER LANDING IN SGF AND SWITCHING AIR CONDITIONING PACK TO THE APU THE CABIN FILLED WITH HAZE AND STENCH.  MAINTENANCE DEPARTMENT PERSONNEL INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE APU ASSY, IAW ALLEGIANT AIR TASK CARD R0594902.  SYSTEM OPS CHECKS NORMAL AND THE AIRCRAFT WAS RETURNED TO SERVICE.
